MathSciNet Relay Station
MathSciNet bibliographic data
MR2436527 11B68 (11S80 33D15)
Ozden, Hacer; Simsek, Yilmaz A new extension of $q$-Euler numbers and polynomials related to their interpolation functions. Appl. Math. Lett. 21 (2008), no. 9, 934–939.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement